Unstable bound states of the Dirac equation by an algebraic approach

S. Kais, Shoon K. Kim

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

It is shown that by using a nonunitary discrete irreducible representation of the su(1, 1) Lie algebra one can determine the eigenenergies of unstable bound states of the Dirac-Coulomb potential. The phase shift of the Dirac-Coulomb waves is also discussed.

Original languageEnglish
Pages (from-to)165-167
Number of pages3
JournalPhysics Letters A
Volume114
Issue number4
Publication statusPublished - 17 Feb 1986
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this